Publication
Title
Trace norm estimates for products of integral operators and diffusion semigroups
Author
Language
English
Source (journal)
Integral equations and operator theory. - Basel
Publication
Basel : 1995
ISSN
0378-620X
Volume/pages
23(1995), p. 145-153
ISI
A1995TC31000002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.06.2017
To cite this reference